# SDR SWAA2024110144066

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 927 TO BS 947.5 AT AFT CARGO COMPARTMENT 2024-600532<[01] REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-10-02-0G-0 AND DWG 147A7500 SHEET 36 REV ?-? MEASURE OF CRACK IS L: 0.889 IN TOOL USED DIGITAL CALIPER P/N: 500-196-300 S/N:B21141522 DUE DATE: 07 NOV 24;[02] CORRECTED STEP 1  REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 STR26R AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-10-02-0G-0 AND DWG 147A7500 SHEET 36 REV ?-? MEASURE OF CRACK IS L: 0.889 IN TOOL USED DIGITAL CALIPER P/N: 500-196-300 S/N:B21141522 DUE DATE: 07 NOV 24;[03] TASK COMPLETED
